Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Journal: Trans. Amer. Math. Soc. 96 (1960), 546-546
Original Article: Trans. Amer. Math. Soc. 88 (1958), 12-41.
Full-text PDF Free Access

Additional Information

PII: S 0002-9947(60)99987-6
Article copyright: © Copyright 1960 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia